New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Can implant cause sebaceous cysts?
1 Replies
Smallblondeprincess - December 26

I had the implant fitted about 6 months ago and in the last 6 weeks or so I've developed a few sebaceous cysts in my genital region. I've never had these before throughout my life and I've also developed bad acne across my shoulders and down my spine. Could this be the implanon causing this and would it go away if it were removed? I've had no other (negative) side effects except the usual slight weight gain that comes with switching hormones.

I hope someone can help!

Thanks
E

 

kylie - June 17

yes it is! it's common in one out of ten who are taking it. among of the side effects acne, headaches and vaginal infections. most contraceptives have side effects. in case these are bothering you, you may choose to change a different type of b/c.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question